Previous Thread
Next Thread
Print Thread
MS from biological drugs
#284829 07/28/21 12:10 PM
Joined: Mar 2016
Posts: 641
S
sdot Offline OP
Registered Visitor
OP Offline
Registered Visitor
S
Joined: Mar 2016
Posts: 641
Has anyone here ever get drug induced MS from biologics?

I remember asked my Simponi rep about this and she always avoided the question.

Re: MS from biological drugs
sdot #284834 07/29/21 01:04 PM
Joined: Jun 2016
Posts: 655
Likes: 3
W
Registered Visitor
Offline
Registered Visitor
W
Joined: Jun 2016
Posts: 655
Likes: 3
There are some old posts about this that you might search for.

I developed a tremor and some numbness in one of my hands after being on Enbrel a few years. I was sent to a neurologist to both determine the cause and rule out Enbrel as the cause. The neurologist told me that drug-induced MS does happen, but she doesn't see it very often. Nevertheless, my rheumatologist and the neurologist took the possibility very seriously. I had a brain scan and nerve conduction exams to rule it out. Turns out I had a pinched nerve in my elbow, which inflammation from my AS likely exacerbated. Enbrel was not the culprit. I was also told (and I think research studies confirm) that drug-induced MS symptoms often resolve when you stop taking the medication.


Moderated by  ElinAslanyan 

Link Copied to Clipboard
Powered by UBB.threads™ PHP Forum Software 7.7.4